# SDR AALA202110150262

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 82,513 hours, 10,182 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Illuminated
- Location: Nr 1 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRE LOOP 1 ENGINE R STATUS MESSAGE AT CRUISE. CREW DECLARED AN EMERGENCY, RETURNED TO JFK LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
